# SDR COMA0570080

- Difficulty date: July 5, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 7,613 hours, 5,827 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 521011
- Condition: Corroded
- Location: Nlg
- Part time: 7,613 hours, 5,827 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG OUTER CYLINDER P/N 52101-1 S/N BA0025 CORRODED.  CORROSION REPAIRED IAW BOMBARDIER REO 670-32-21-0060 AND GOODRICH SCR 0028-05.
